Dec 29, 2005
please clarify: how can a HIV + person get Hep C infection? Is this the result of overworked liver caused by the HAART therapy? Thanks.
Response from Dr. Young
Hepatitis C is a virus-- Hep c infection, therefore isn't caused by medications, but by exposure, either sexually (less commonly) or via infected body fluids, such as blood (more commonly). BY
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.